MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported a stealth 360 peripheral orbital atherectomy device (oad) was used to treat a mildly calcified, mildly tortuous, 100% stenosed proximal to mid superficial femoral artery (sfa) in the left leg through an up and over approach.One low speed treatment, one medium speed treatment, and one high speed treatment were performed.It was noted a dissection was observed at the proximal sfa post orbital atherectomy.A non-abbott stent was placed at the site of the dissection.The patient was in stable condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis was performed on the returned device.The reported compliant of vascular dissection could not be confirmed through analysis due to the operational context of the issue.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported vascular dissection appears to be related to circumstances of the procedure.There was no damage or abnormalities identified with the driveshaft or crown section that would have contributed to the reported complaint.There was, however, biological material accumulated on the driveshaft crown section.The biological material accumulation may be related to the reported compliant; however, this is not confirmed, and the cause remains unknown.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: codes 4755, 4118, 3233, and 11 no longer apply.

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21504467
Report Number3004742232-2025-00045
Device Sequence Number7974586
Product Code MCW
UDI-Device Identifier10850000491295
UDI-Public(01)10850000491295(17)251130(10)516344-1
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberPRD-SC30-200
Device Catalogue NumberPRD-SC30-200
Device Lot Number516344-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown